# SDR DJFA2005153

- Difficulty date: October 22, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N792TA
- Make and model: Beech 400A
- Aircraft serial: RK264
- Aircraft time: 5,181 hours, 4,257 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

KTUL - KSBN  WHILE MAKING A VISUAL APPROACH TO LANDING IN KSBN, THE GEAR WAS SELECTED DOWN AND THE CREW RECEIVED 3 GREEN INDICATIONS, HOWEVER, THE MAIN GEAR DOORS WOULD NOT RETRACT.  A MISSED APPROACH WAS EXECUTED.  THE SAME INDICATION WAS RECEIVED WHEN THE LANDING GEAR WAS CYCLED.  WITH THE LANDING GEAR EXTENDED, A FLY-BY PAST THE TOWER CONFIRMED THAT THE GEAR DOORS WERE NOT RETRACTED.  THE CREW THEN PERFORMED AN ALTERNATE GEAR DOOR RETRACTION WHICH SUCCESSFULLY EXTINGUISHED THE GEAR DOOR INDICATION.  A FLY-BY PAST THE TOWER CONFIRMED THAT THE GEAR DOORS WERE RETRACTED, AND A LANDING WAS MADE IN KSBN WITHOUT FURTHER INCIDENT.
